A simple class of square-root interest-rate models
AbstractAn analytically tractable class of square-root interest-rate models is introduced. Algebraic expressions are found for the drift and volatility parameters of the short rate in terms of initial yield and volatility curves. Explicit formulae are derived for bond, Arrow-Debreu, and European and American bond options.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Taylor & Francis Journals in its journal Applied Mathematical Finance.
Volume (Year): 2 (1995)
Issue (Month): 1 ()
Contact details of provider:
Web page: http://www.tandfonline.com/RAMF20
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Kimmel, Robert L., 2004. "Modeling the term structure of interest rates: A new approach," Journal of Financial Economics, Elsevier, vol. 72(1), pages 143-183, April.
- Mercurio, F. & Moraleda, J. M., 2000. "An analytically tractable interest rate model with humped volatility," European Journal of Operational Research, Elsevier, vol. 120(1), pages 205-214, January.
- Erik Schlogl & Lutz Schlogl, 2000.
"A square root interest rate model fitting discrete initial term structure data,"
Applied Mathematical Finance,
Taylor & Francis Journals, vol. 7(3), pages 183-209.
- Erik Schl?gl & L. Schl?gl, 1999. "A Square-Root Interest Rate Model Fitting Discrete Initial Term Structure Data," Research Paper Series 24, Quantitative Finance Research Centre, University of Technology, Sydney.
- Ben-Ameur, Hatem & Breton, Michele & Karoui, Lotfi & L'Ecuyer, Pierre, 2007. "A dynamic programming approach for pricing options embedded in bonds," Journal of Economic Dynamics and Control, Elsevier, vol. 31(7), pages 2212-2233, July.
- Rogers, L. C. G. & Stummer, Wolfgang, 2000. "Consistent fitting of one-factor models to interest rate data," Insurance: Mathematics and Economics, Elsevier, vol. 27(1), pages 45-63, August.
- Schloegl, Erik & Lutz Schloegl, 1997. "A Tractable Term Structure Model with Endogenous Interpolation and Positive Interest Rates," Discussion Paper Serie B 396, University of Bonn, Germany.
- Dahl, Mikkel & Moller, Thomas, 2006. "Valuation and hedging of life insurance liabilities with systematic mortality risk," Insurance: Mathematics and Economics, Elsevier, vol. 39(2), pages 193-217, October.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michael McNulty).
If references are entirely missing, you can add them using this form.